Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5356
Title: Some exact and explicit solutions for nonlinear schrödinger equations
Authors: Aslan, İsmail
Keywords: Nonlinear equations
Schrödinger equation
First integral method
Explicit solutions
Traveling wave solutions
Issue Date: Jan-2013
Publisher: Polish Academy of Sciences
Source: Aslan, İ. (2013). Some exact and explicit solutions for nonlinear schrödinger equations. Acta Physica Polonica A, 123(1),16-20. doi:10.12693/APhysPolA.123.16
Abstract: Nonlinear models occur in many areas of applied physical sciences. This paper presents the first integral method to carry out the integration of Schrödinger-type equations in terms of traveling wave solutions. Through the established first integrals, exact traveling wave solutions are obtained under some parameter conditions.
URI: https://doi.org/10.12693/APhysPolA.123.16
http://hdl.handle.net/11147/5356
ISSN: 0587-4246
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5356.pdfMakale264.66 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

11
checked on Feb 17, 2024

WEB OF SCIENCETM
Citations

10
checked on Feb 26, 2024

Page view(s)

94
checked on Feb 26, 2024

Download(s)

192
checked on Feb 26, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.